MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC THORACIC CLAMP; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC THORACIC CLAMP; INSTRUMENT, STEREOTAXIC
Model Number 9733148
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.It was reported that the surgeon discovered two damaged spinous process clamps.The short single clamp was missing a screw.The long single clamp does not properly grip.It moves after the fastening screw has been tightened.There was less than an hour delay to the procedure.There was no impact on the patient's outcome.

Brand Name
THORACIC CLAMP
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8921098
Report Number1723170-2019-04592
Device Sequence Number19432365
Product Code HAW
UDI-Device Identifier00613994201263
UDI-Public00613994201263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K990214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733148
Device Catalogue Number9733148
Device Lot Number150311
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight98